Alert archive / Iowa / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 63, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 4, 2019, 10:07 PM CDT for Clinton County, Scott County, Iowa; Rock Island County, Illinois. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2019, 10:07 PM CDT (03:07 UTC)
- Expired
- Jun 4, 2019, 10:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 27 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 10:21 PM CDT | TSTM WND GST 60 | Park View, IA | TIME ESTIMATED FROM RADAR. |
| Jun 4, 10:21 PM CDT | HAIL 0.25 | Park View, IA | |
| Jun 4, 10:26 PM CDT | TSTM WND DMG | 1 Ssw Cordova, IL | TREE DOWN ACROSS RAILROAD TRACKS. |
| Jun 4, 10:32 PM CDT | TSTM WND DMG | 1 Sw Port Byron, IL | LARGE TREE UPROOTED. TIME ESTIMATED BY RADAR. |
| Jun 4, 10:34 PM CDT | TSTM WND DMG | Port Byron, IL | 18-24 INCH DIAMETER TREE DOWN ONTO ANOTHER TREE. |
| Jun 4, 10:34 PM CDT | HAIL 0.25 | Port Byron, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted.
753
WUUS53 KDVN 050307
SVRDVN
ILC161-IAC045-163-050345-
/O.NEW.KDVN.SV.W.0063.190605T0307Z-190605T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
1007 PM CDT Tue Jun 4 2019
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Rock Island County in northwestern Illinois...
Northern Scott County in east central Iowa...
Southern Clinton County in east central Iowa...
* Until 1045 PM CDT.
* At 1005 PM CDT, a severe thunderstorm was located over Long Grove,
or 9 miles north of Davenport, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bettendorf, Clinton, Eldridge, DeWitt, Camanche, Le Claire, Port
Byron, Rapids City, Albany, Princeton, Long Grove, Cordova,
Donahue, McCausland, Low Moor, Hillsdale, Dixon, Maysville, New
Liberty and Malone.
This includes the following highways...
Interstate 80 in Iowa between mile markers 302 and 306.
Interstate 88 between mile markers 6 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4159 9017 4159 9019 4156 9018 4155 9019
4167 9088 4178 9088 4185 9018 4181 9018
4178 9024 4175 9025 4172 9023 4170 9024
4169 9023 4168 9023 4166 9019 4165 9016
4164 9017 4163 9016
TIME...MOT...LOC 0305Z 273DEG 26KT 4169 9056
HAIL...<.75IN
WIND...60MPH
$$
Gibbs5 follow-up statements
295
WWUS53 KDVN 050309
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1009 PM CDT Tue Jun 4 2019
ILC161-IAC045-163-050345-
/O.CON.KDVN.SV.W.0063.000000T0000Z-190605T0345Z/
Rock Island IL-Scott IA-Clinton IA-
1009 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN ROCK ISLAND...NORTHERN SCOTT AND SOUTHERN CLINTON
COUNTIES...
At 1009 PM CDT, a severe thunderstorm was located over Long Grove, or
9 miles north of Davenport, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bettendorf, Clinton, Eldridge, DeWitt, Camanche, Le Claire, Port
Byron, Rapids City, Albany, Princeton, Long Grove, Cordova, Donahue,
McCausland, Low Moor, Hillsdale, Dixon, Maysville, New Liberty and
Malone.
This includes the following highways...
Interstate 80 in Iowa between mile markers 302 and 306.
Interstate 88 between mile markers 6 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4159 9017 4159 9019 4156 9018 4155 9019
4167 9088 4178 9088 4185 9018 4181 9018
4178 9024 4175 9025 4172 9023 4170 9024
4169 9023 4168 9023 4166 9019 4165 9016
4164 9017 4163 9016
TIME...MOT...LOC 0309Z 270DEG 22KT 4170 9057
HAIL...1.00IN
WIND...60MPH
$$
Gibbs727
WWUS53 KDVN 050318
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1018 PM CDT Tue Jun 4 2019
ILC161-IAC045-163-050345-
/O.CON.KDVN.SV.W.0063.000000T0000Z-190605T0345Z/
Rock Island IL-Scott IA-Clinton IA-
1018 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN ROCK ISLAND...NORTHEASTERN SCOTT AND SOUTHEASTERN
CLINTON COUNTIES...
At 1018 PM CDT, a severe thunderstorm was located over Long Grove, or
9 miles north of Davenport, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bettendorf, Clinton, Eldridge, DeWitt, Camanche, Le Claire, Port
Byron, Rapids City, Albany, Princeton, Long Grove, Cordova, Donahue,
McCausland, Low Moor, Hillsdale, Maysville, Malone, Folletts and Rock
Creek Marina and Campground.
This includes the following highways...
Interstate 80 in Iowa between mile markers 301 and 306.
Interstate 88 between mile markers 6 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4159 9017 4159 9019 4156 9018 4155 9019
4164 9072 4179 9073 4185 9018 4181 9018
4178 9024 4175 9025 4172 9023 4170 9024
4169 9023 4168 9023 4166 9019 4165 9016
4164 9017 4163 9016
TIME...MOT...LOC 0318Z 272DEG 31KT 4170 9056
HAIL...1.00IN
WIND...60MPH
$$
Gibbs995
WWUS53 KDVN 050326
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1026 PM CDT Tue Jun 4 2019
ILC161-IAC045-163-050345-
/O.CON.KDVN.SV.W.0063.000000T0000Z-190605T0345Z/
Rock Island IL-Scott IA-Clinton IA-
1026 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN ROCK ISLAND...NORTHEASTERN SCOTT AND SOUTHEASTERN
CLINTON COUNTIES...
At 1026 PM CDT, a severe thunderstorm was located near Princeton, or
8 miles north of Bettendorf, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Davenport, Bettendorf, Clinton, Eldridge, DeWitt, Camanche, Le
Claire, Port Byron, Rapids City, Albany, Princeton, Long Grove,
Cordova, McCausland, Low Moor, Hillsdale, Malone, Folletts, Davenport
Municipal Airport and Rock Creek Marina and Campground.
This includes the following highways...
Interstate 80 in Iowa between mile markers 301 and 306.
Interstate 88 between mile markers 6 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4159 9017 4159 9019 4156 9018 4155 9019
4162 9062 4180 9063 4185 9018 4181 9018
4178 9024 4175 9025 4172 9023 4170 9024
4169 9023 4168 9023 4166 9019 4165 9016
4164 9017 4163 9016
TIME...MOT...LOC 0326Z 273DEG 42KT 4168 9044
HAIL...1.00IN
WIND...60MPH
$$
Gibbs952
WWUS53 KDVN 050332
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1032 PM CDT Tue Jun 4 2019
ILC161-IAC045-163-050345-
/O.CON.KDVN.SV.W.0063.000000T0000Z-190605T0345Z/
Rock Island IL-Scott IA-Clinton IA-
1032 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN ROCK ISLAND...NORTHEASTERN SCOTT AND SOUTHEASTERN
CLINTON COUNTIES...
At 1032 PM CDT, a severe thunderstorm was located over Princeton, or
10 miles northeast of Bettendorf, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bettendorf, Clinton, Eldridge, DeWitt, Camanche, Le Claire, Port
Byron, Rapids City, Albany, Princeton, Cordova, McCausland, Low Moor,
Hillsdale, Malone, Rock Creek Marina and Campground, Folletts, Park
View, Princeton Wildlife Area and Rock Creek Park.
This includes the following highways...
Interstate 80 in Iowa between mile markers 301 and 306.
Interstate 88 between mile markers 6 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4159 9017 4159 9019 4156 9018 4155 9019
4161 9056 4181 9055 4185 9018 4181 9018
4178 9024 4175 9025 4172 9023 4170 9024
4169 9023 4168 9023 4166 9019 4165 9016
4164 9017 4163 9016
TIME...MOT...LOC 0332Z 273DEG 42KT 4168 9035
HAIL...1.00IN
WIND...60MPH
$$
Gibbs324
WWUS53 KDVN 050344
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1044 PM CDT Tue Jun 4 2019
IAC045-163-ILC161-050352-
/O.EXP.KDVN.SV.W.0063.000000T0000Z-190605T0345Z/
Rock Island IL-Scott IA-Clinton IA-
1044 PM CDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK ISLAND...
NORTHEASTERN SCOTT AND SOUTHEASTERN CLINTON COUNTIES WILL EXPIRE AT
1045 PM CDT...
A new severe thunderstorm warning has been issued for portions of
Clinton, Scott and Rock Island Counties until 1130 PM CDT.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
LAT...LON 4159 9017 4159 9019 4156 9018 4155 9019
4161 9056 4181 9055 4185 9018 4181 9018
4178 9024 4175 9025 4172 9023 4170 9024
4169 9023 4168 9023 4166 9019 4165 9016
4164 9017 4163 9016
TIME...MOT...LOC 0342Z 273DEG 26KT 4168 9025
$$
GibbsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:35 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 4, 6:35 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 635 PM CDT Tue Jun 4 2019 .UPDATE... Issued at 633 PM CDT Tue Jun 4 2019 Southeastward moving MCS producing severe weather in southeast MN is on track to reach the highway 20 corridor around 9 pm. Ahead of this, the environment over the forecast area is capped, as confirmed by early data from the 00Z KDVN sounding and evident by the current lack of cloud cover over east central IA. There is a field of strato cu over central and southeast IA, roughly associated with a warm front nearly bisecting the forecast area. With an upper level disturbance moving into the area early this evening, will still need to watch trends early on, but the system to the north appears to be taking over the mesoscale environment. Most high res convective allowing models have latched onto the MN system, maintaining dry conditions early, with the focus being on the outflow boundary diving S-SE and triggering storms across the area later this evening. This could present a threat for severe weather, primarily in the form of damaging wind, with a secondary threat of large hail and at least locally heavy rainfall. && .SYNOPSIS... Issued at 310 PM CDT Tue Jun 4 2019 18Z surface data has an inferred warm front from southwest Minnesota south through central Iowa into Missouri. Dew points were in the 50s from the Ohio Valley into the Great Lakes with 60s and some 70s over the remainder of the Midwest and Plains. && .SHORT TERM...(This Evening through Wednesday) ISSUED AT 310 PM CDT Tue Jun 4 2019 Diurnal convection will be slow to develop through sunset across eastern Iowa into northern Illinois. RAP trends support the development of convection but at the same time has large areas of sinking air aloft that would tend to suppress the development of showers and thunderstorms. Thus through sunset expected isolated to perhaps scattered showers and thunderstorms but many areas will remain dry. Right now the overall severe risk looks very low through sunset. However if a storm does become strong then localized damaging wind and large hail would be the primary severe risks. After sunset and through sunrise Wednesday there is a weak upper level disturbance moving through the area. Said feature in combination with unstable air aloft should allow showers and thunderstorms to persist through the night. Some of the stronger storms will be capable of producing hail. Of more interest will be what happens with the organized storm complex that develops over MN/WI and moves southeast. This complex will initially be severe and how long it will remain severe tonight is not known. Said complex will move southeast and reach southern Wisconsin in the hours prior to sunrise Wednesday. On Wednesday the better feed of moisture will be coming from a west wind about a mile above the ground. Trends from the RAP and other models suggest the storm complex will move more easterly once it gets to southern Wisconsin and miss the area. However boundaries produced by this storm complex will move into the area during the morning and should be sufficient to produce isolated to scattered showers and thunderstorms. Areas along and east of the Mississippi will have the better chances of seeing rain. Wednesday afternoon high pressure will begin to build into the upper Midwest and push a boundary through the area. Said boundary will then push any showers and thunderstorms to the south and east of the area. .LONG TERM...(Wednesday Night through Tuesday) ISSUED AT 310 PM CDT Tue Jun 4 2019 Wednesday night through Friday: Split flow with a deep trough in the Pacific Northwest and a cut-off upper level trough/upper low in the southern Plains. Meanwhile, ridging builds from the southern Rockies into the Upper Midwest. Other than a slight chance for showers in our far southern counties, much of the cwa will be dry. Temperatures will be about normal for early June with highs in the mid 70s to around 80 and lows in the mid 50s to lower 60s. This weekend: Cutoff low will move slowly eastward across the mid/lower MS Valley. Models have backed off on heavy rainfall in the cwa, keeping the bulk of the rain south of the dvn cwa. However, our southern counties will be on the northern fringe so national blended models will have only a chance pop. Temperatures will remain about normal for this time of year. (The broad area of low pressure located over the southwestern Gulf of Mexico remains disorganized. This system is expected to move inland over northeastern Mexico later today or tonight and the chances of development into a tropical depression have decreased). Early next week: A mainly dry period with pleasant June temperatures with highs in the 70s and lows in the 50s. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) ISSUED AT 633 PM CDT Tue Jun 4 2019 A storm complex over southern MN will progress south into eastern Iowa and northwest Illinois late this evening and overnight. This is likely to impact the DBQ site, but confidence of thunderstorms reaching CID, MLI and BRL is lower. These storms are thus brought into the DBQ TAF, but utilized prob30 groups at the other sites. Otherwise, conditions will be VFR outside thunderstorms with a cold front changing the initial southwest winds to westerly Wednesday morning, then northwest by Wednesday afternoon. && .HYDROLOGY... Issued at 1205 PM CDT Tue Jun 4 2019 Most tributary rivers and the Mississippi River were steady or falling as runoff and routed flow from the recent prolonged stretch of excessive rainfall is working its way through the system. On the Mississippi, flooding remains at Moderate levels from Dubuque to Fulton and Major levels from Camanche to Gregory Landing. On the tributaries, Major flooding was limited to the Rock River at Moline. All other sites had minor to moderate flooding. Scattered thunderstorms are possible this afternoon through Wednesday but heavy rain would be localized. This weekend a storm system is expected to remain south of the area across MO and into the lower MS Valley. There is still the potential for scattered thunderstorms in the dvn cwa which would produce locally heavy rainfall. Confidence in this scenario is low and will depend on the track of low pressure to our south. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...Sheets SYNOPSIS...08 SHORT TERM...08 LONG TERM...Haase AVIATION...Sheets HYDROLOGY...Haase
Hazardous weather outlook, Jun 4, 3:44 AM CDT, 18 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 344 AM CDT Tue Jun 4 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-050845- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 344 AM CDT Tue Jun 4 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT There is a chance of thunderstorms across the area this afternoon and tonight. Some of these storms could become severe with damaging winds and large hail being the main threats. There is also a chance of heavy rain from these thunderstorms. Some minor flooding is possible from the strongest storm. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY There are chances for thunderstorms Saturday and Sunday across the outlook area. Heavy downpours are possible, which could aggravate ongoing river flooding. .SPOTTER INFORMATION STATEMENT... Spotter and amateur radio activation may be needed this afternoon and evening. Gibbs/Uttech
In the hours before
Special weather statement, Jun 4, 8:32 PM CDT, 1 hour 35 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 832 PM CDT Tue Jun 4 2019 ILC073-050215- Henry- 832 PM CDT Tue Jun 4 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HENRY COUNTY UNTIL 915 PM CDT... At 831 PM CDT, a strong thunderstorm was located near Woodhull, or 10 miles south of Cambridge, moving east at 25 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Kewanee, Galva, Woodhull, Bishop Hill, Nekoma and Kewanee Municipal Airport. This includes Interstate 74 in Illinois near mile marker 33. If outdoors, seek shelter inside a building until the storm has passed. LAT...LON 4115 9033 4117 9034 4127 8987 4115 8987 TIME...MOT...LOC 0131Z 253DEG 23KT 4116 9027 Sheets
Special weather statement, Jun 4, 10:03 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1003 PM CDT Tue Jun 4 2019
ILC161-IAC045-163-050400-
Rock Island-Scott-Clinton-
1003 PM CDT Tue Jun 4 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROCK ISLAND...SCOTT
AND SOUTHERN CLINTON COUNTIES UNTIL 1100 PM CDT...
At 1003 PM CDT, a strong thunderstorm was located over Long Grove, or
11 miles north of Davenport, moving east at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Davenport, Bettendorf, Clinton, Eldridge, DeWitt, Camanche, Le
Claire, Hampton, Port Byron, Walcott, Rapids City, Albany, Princeton,
Long Grove, Cordova, Grand Mound, Calamus, Donahue, McCausland and
Low Moor.
This includes the following highways...
Interstate 74 in Iowa near mile marker 1.
Interstate 80 in Iowa between mile markers 279 and 285, and between
mile markers 289 and 306.
Interstate 80 in Illinois near mile marker 1.
Interstate 88 between mile markers 5 and 13.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4159 9017 4159 9019 4157 9018 4154 9020
4163 9090 4182 9090 4189 9016 4184 9018
4181 9018 4178 9024 4177 9025 4173 9023
4170 9024 4169 9023 4168 9023 4166 9018
4165 9016 4164 9017 4163 9016
TIME...MOT...LOC 0303Z 273DEG 27KT 4172 9061
GibbsSpecial weather statement, Jun 4, 10:06 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1006 PM CDT Tue Jun 4 2019
ILC015-085-177-050400-
Jo Daviess-Carroll-Stephenson-
1006 PM CDT Tue Jun 4 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JO DAVIESS...
NORTHEASTERN CARROLL AND STEPHENSON COUNTIES UNTIL 1100 PM CDT...
At 1006 PM CDT, a strong thunderstorm was located near Belmont, or 8
miles southeast of Platteville, moving southeast at 40 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Freeport, Lena, Stockton, Warren, Pearl City, Shannon, Cedarville,
Davis, Woodbine, Dakota, German Valley, Scales Mound, Apple River,
Winslow, Rock City, Ridott, Council Hill, Nora, Schapville and Buena
Vista.
Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.
LAT...LON 4250 8940 4220 8940 4220 8969 4209 8969
4251 9045
TIME...MOT...LOC 0306Z 296DEG 33KT 4267 9033
SheetsThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 10:03 PM CDT | Special Weather Statement | DVN | Scott | 57 min |
| Jun 4, 10:42 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 48 min |
| Jun 5, 12:17 AM CDT | Special Weather Statement | DVN | Jones | 28 min |
| Jun 5, 12:58 AM CDT | Flash Flood Warning | DVN | Delaware, Jones | 6 hr |
| Jun 5, 1:56 AM CDT | Special Weather Statement | DVN | Dubuque, Jackson | 94 min |
| Jun 5, 6:52 AM CDT | Special Weather Statement | DVN | Benton | 53 min |
| Jun 5, 7:39 AM CDT | Special Weather Statement | DVN | Iowa, Johnson, Keokuk | 66 min |
| Jun 5, 8:21 AM CDT | Special Weather Statement | DVN | Henry, Louisa, Washington | 39 min |
| Jun 5, 8:46 AM CDT | Special Weather Statement | DVN | Henry, Jefferson, Washington | 29 min |
| Jun 5, 8:57 AM CDT | Special Weather Statement | DVN | Louisa | 33 min |
| Jun 5, 9:13 AM CDT | Special Weather Statement | DVN | Henry, Jefferson, Van Buren, Washington | 32 min |
| Jun 5, 9:22 AM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 38 min |
| Jun 5, 9:53 AM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 52 min |
| Jun 4, 8:32 PM CDT | Special Weather Statement | DVN | Henry | 43 min |
| Jun 4, 10:06 PM CDT | Special Weather Statement | DVN | Stephenson | 54 min |
| Jun 4, 11:17 PM CDT | Special Weather Statement | DVN | Stephenson | 43 min |
| Jun 4, 11:24 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam, Whiteside | 51 min |
| Jun 5, 12:11 AM CDT | Special Weather Statement | DVN | Bureau | 34 min |
| Jun 5, 1:01 AM CDT | Special Weather Statement | DVN | Carroll | 89 min |
| Jun 5, 1:41 AM CDT | Flash Flood Warning | DVN | Carroll, Whiteside | 6 hr |
| Jun 5, 2:16 AM CDT | Flash Flood Warning | DVN | Carroll, Stephenson | 6 hr |
| Jun 5, 9:30 AM CDT | Special Weather Statement | DVN | Henderson, Mercer, Warren | 30 min |
| Jun 5, 10:42 AM CDT | Special Weather Statement | DVN | Hancock | 33 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2019Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.